MathSciNet Relay Station
MathSciNet bibliographic data
MR2286072 (2007k:17050) 17D05 (17B20)
Boddington, Paul; Rumynin, Dmitriy On Curtis' theorem about finite octonionic loops. Proc. Amer. Math. Soc. 135 (2007), no. 6, 1651–1657 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement